# SDR AALA202111309452

- Difficulty date: November 28, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 60,492 hours, 35,438 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Part number: D53110396200
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT TRACK SPLICE HAS ELONGATED HOLE AT FR 24 AND +Y1292. REPLACED SEAT TRACK SPLICE PER SRMM 51-72-11.
